# SDR AALA991803

- Difficulty date: November 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49350
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Part number: 1808492
- Condition: Dirty
- Location: Acm Bay
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1488 - AFTER TAKEOFF, FLIGHT ATTENDANT REPORTED WHITE VAPOR OR FOG IN CABIN.  AIRCRAFT RETURNED AND LANDED DFW WITHOUT INCIDENT.  REPLACED COALESCER BAGS AND PERFORMED PACK BURNOUT.  AFTER BURNOUT WAS ACCOMPLISHED.  PACKS WERE OPERATED WITH NO LEAKS, ODOR, OR SMOKE NOTED.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
